|Update to "Hair Loss" problem
Jan 7, 2008
Hello Dr. Henry,
This is not exactly a question but only an update on my hair loss problem (see my question from 2nd Sept 2007).
4 months after that horrible period, I cannot say that the issue is completely solved (I've lost a lot, and miss it...) but at least it is under control.
The reason is not yet clear to me... The initial stress ? Combivir effects ? The primo infection itself ? But the fact is that they found a lower level of ferritine on my blood and since then I have been taking "Ferrum Hausmann" tablets (1x a day), Pantogar (3x) and a topic solution (2x).
I just thought that it might give some hope to other people suffering the same effects.
Best regards and thanks for all the support !
| Response from Dr. Henry
Update appreciated. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Sex With A Prostitute
- Bloody Pee After Blowjob Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Pain In Balls After Oral Sex Sign Of HIV AIDS
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.